Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 15 found articles
 
 
  Exploration of the T-Interval-Connected Dynamic Graphs: the Case of the Ring
 
 
Title: Exploration of the T-Interval-Connected Dynamic Graphs: the Case of the Ring
Author: Ilcinkas, David
Wade, Ahmed M.
Appeared in: Theory of computing systems
Paging: Volume 62 (2017) nr. 5 pages 1144-1160
Year: 2017
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands